# SDR CALA9700295

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS AT EIGHT FASTENERS IN RT SECTION 41 SKIN PANEL.  THE CRACKS WERE APPROXIMATELY .5 INCH LONG.  THE SKIN PANEL WAS REMOVED AND A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, 51-10-7, AND 51-20-4.
